# SDR CA130812001

- Difficulty date: August 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,161 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 10013000002
- Condition: Shorted
- Location: Fuel Qty
- Part time: 37,118 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER ENGINE START AND DC EXTERNAL POWER DISCONNECTED THE CREW RECEIVED A DC BUS, A NR 1 DC GENERATOR AND THE AUXILIARY INV CAUTION LIGHTS.  WHILE ACTIONING THE QRH, SMOKE BEGAN TO EMIT FROM THE LT GLARESHIELD AREA.  THE ACFT WAS SHUTDOWN AND PASSENGERS DEPLANED.  MAINTENANCE INVESTIGATION FOUND THE LT FUEL QTY INDICATOR  POPPING THE CB. THE LT FUEL QTY IND WAS REPLACED.  LT FEEDER CONTACTOR 2431-K1 WAS ALSO REPLACED.  THE ACFT WAS RUN AND SYSTEMS CHECKED WITH NO FURTHER ISSUES.
